# SDR HNAA2016032100088

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 66,303 hours, 74,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17 TH FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  R & R BULBS.  OPS CHECKED GOOD.
